MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 3-11 EF TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 3-11 EF TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during knee arthroplasty that the tibial articular surface provisional fractured during insertion.The procedure was completed using another device.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event.Please see the associated reports: 0001822565-2023-03725.D10: concomitant medical products, part number (lot number): 42527000510 (64273927).H6: proposed component (annex g) code is mechanical (g04) - provisional top.The complaint is confirmed based on the provided picture.No visible fracture was noted on the tasp top; however, it shows a lot of wear and tear.Medical records were not provided.A review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The device evaluation found no reportable malfunction and the event did not contribute to injury, therefore this would not be considered a reportable event for this product.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
PERSONA CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 3-11 EF TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18364288
Report Number0001822565-2023-03725
Device Sequence Number7697051
Product Code JWH
UDI-Device Identifier00889024245013
UDI-Public(01)00889024245013(10)64273927
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527000510
Device Lot Number64273927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer12/21/2023
02/08/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/12/2024
02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H10
Patient SexPrefer Not To Disclose